# SDR GTIA2024070238211

- Difficulty date: June 30, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N953NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10686
- Aircraft time: 9,153 hours, 3,809 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REF SERVICE CHECK, R2 DOOR ASSIST BOTTLE LOW PRESSURE. -SERVICED R2 DOOR ASSIST BOTTLE WITH NITROGEN TO REQUIRED LIMIT IAW AMM 52-10-00. LEAK CHECK GOOD.
